# SDR AALA20151008001

- Difficulty date: October 4, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 59,683 hours, 7,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN SEAT 31G FLOOR PROXIMITY LIGHT FOUND INOPERATIVE.  FLOOR PROXIMITY LIGHT ASSEMBLY REPLACED.  INSTALLATION TEST CARRIED OUT & RESULTED NORMAL IAW AMM 33-51-05.
